... dangerous and if redness occurs if u stop using visine is there a chance your eyes can still clear up after a while or is the redness going to be permanent
You are experiencing rebound effects. Visine constricts blood vessels in the eye and when you stop using it, those vessels rebound and dilate again. Yes, it will go away in time. It may take a while, everyone is different, but it will eventually go away. Visine should only be used infrequently to prevent this from happening plus when you constrict those vessels you are also constricting vital blood flow to the eyes. If your eyes are tired and dry, it is better to use a good artificial tear product. If you use them on a daily basis, it is best to use the kind that do not have preservatives to prevent eventual reaction to the preservative.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2009 • 2 answers
Posted 25 Aug 2011 • 2 answers
Posted 24 Feb 2012 • 3 answers
Posted 4 May 2016 • 1 answer
Posted 17 Oct 2016 • 0 answers